# SDR CALA2012101700678

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 50,255 hours, 7,065 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 174692N7
- Part serial: 08697
- Condition: Disconnected
- Location: Flight Deck
- Part time: 29,087 hours, 4,696 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S O2 MASK CAME DETACHED FROM HOSE WHILE STOWING MASK AFTER USE. CREW OXY PRESSURE DEPLEATED.  HOSE TIED IN KNOT TO PREVENT COMPLETE LOSS.  R & R CAPTAIN`S O2 MASK WITH SERVICEABLE ASSY.  O2 MASK AND MIC CHECKED NORMAL. CREW O2 SERVICED.
